Generalized Hausdorff compactifications

Supplementary Files

pdf

Keywords

continuous application
extension
g-extension
compactification
lattice
space

How to Cite

Calmuțchi, L. (2024). Generalized Hausdorff compactifications. Acta Et Commentationes Exact and Natural Sciences, 2(16), 89-96. https://doi.org/10.36120/2587-3644.v2i16.89-96

Abstract

This article investigates some properties of
generalized Hausdorff compactifications of topological
T_0-spaces. In particular, it is show that the totality of these
compactifications forms a lattice of g-extensions in which there
is the maximum element.

https://doi.org/10.36120/2587-3644.v2i16.89-96
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.